# SDR P2EA00215

- Difficulty date: July 5, 2000
- Submitted: October 2, 2000
- Operation: Air carrier
- Aircraft: N123NJ
- Make and model: Boeing 737230
- Aircraft serial: 22121
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Latch
- Condition: Cracked
- Location: Apu Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - DURNG C-CHECK, FOUND THE APU DOOR WITH A CRACK .50 INCH AT THE LEFT AFT DOOR LATCH. REPAIRED THE APU DOOR CRACK .50 LENGTH AT THE LEFT AFT DOOR LATCH IAW SRM 51-40-3.  (M)
